USMLE Forums

USMLE Forums (https://www.usmle-forums.com/)
-   USMLE Step 1 Forum (https://www.usmle-forums.com/usmle-step-1-forum/)
-   -   Pharmacology MCQs- 216 (https://www.usmle-forums.com/usmle-step-1-forum/626097-pharmacology-mcqs-216-a.html)

sohag100 01-12-2020 06:24 PM

Pharmacology MCQs- 216
 
A 30-year-old man with a history of recurrent generalized tonic-clonic seizures visits his psychiatrist to refill his prescriptions. He complains of recent diplopia and ataxia. His doctor thinks that these new symptoms are related to one of his medications.
Which of these drugs is most likely responsible for these new symptoms?
A-Acetazolamide
B-Carbamazepine
C-Clonazepam
D-Ethosuximide
E-Gabapentin
Answer


All times are GMT -8. The time now is 10:46 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2019)